Digital Library
Close Browse articles from a journal
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 37 of 90 found articles
  Improved bottleneck domination algorithms
Title: Improved bottleneck domination algorithms
Author: Kloks, Ton
Kratsch, Dieter
Lee, Chuan-Min
Liu, Jiping
Appeared in: Discrete applied mathematics
Paging: Volume 154 (2006) nr. 11 pages 15 p.
Year: 2006
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 37 of 90 found articles
<< previous    next >>
 Koninklijke Bibliotheek - National Library of the Netherlands